# SDR SIMA20140317003

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 30,752 hours, 26,041 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 121E405
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO ABI FIRST OFFICER`S ACP APPEARED TO SHORT OUT WITH STATIC NOISE IN FIRST OFFICER`S SPEAKER & HEADSET.  ALSO STRONG SMELL OF BURNING ELEC CIRCUITS.  R & R FIRST OFFICER'S DAP IAW AMM 23-51-01, 23-51-00.  OPERATIONS CHECKED GOOD.
